MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR STD CHPV W PRECHAMBER UNITIZED

INTEGRA LIFESCIENCES SWITZERLAND SAR STD CHPV W PRECHAMBER UNITIZED
Catalog Number 823111
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that after performing a regular checkup, requiring mri (3t), they noticed that the hakim valve (chpv id 823111) is ¿¿locked¿¿ in 30mm setting and medical staff could not re adjust it.The patient was presenting moderate symptoms of over-drainage (patient condition).Although the patient was in good condition, but with some medical issues, and in order to exclude that the cause was the malfunction of the valve, they decided to explant the chpv and implant a new certas valve on (b)(6) 2024.Patient is in good condition.The hakim valve was implanted in (b)(6) 2015.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot ctfcg0, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; cut and marks were noted in the needle chamber.The valve failed the test for programming (the cam mechanism wiggled).The pressure test could not be performed because the device could not be programmed.The valve passed the tests for occlusion, leaks (no other leak than the cuts marks in the needle chamber were noted), and reflux.The valve was disassembled: was visually inspected under microscope at appropriate magnification: biological debris were found on the ruby ball, on the seat of the ruby ball and motor.A visual check of the magnetization motors was carried out, the valve passed the test.Root cause - the root cause for the issue reported by the customer is due to biological debris and protein build up interfering with the valve in view of the biological debris found during the investigation.The root cause for the ¿cut marks¿ is due to a sharp or pointed object coming into contact with the valve or atypical handling, as noted in the surgical procedure precautions section in ifu, silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
STD CHPV W PRECHAMBER UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20578468
Report Number3013886523-2024-00332
Device Sequence Number18305303
Product Code JXG
UDI-Device Identifier10886704041467
UDI-Public(01)10886704041467(17)200430(10)CTFCG0
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number823111
Device Lot NumberCTFCG0
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown